Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

What causes foggy brain?

User rating for this question
Very Good
Answered by

Pathologist and Microbiologist
Practicing since : 2006
Answered : 6888 Questions
Question
Hello...I feel sort of weired feeling like my brain seems like jammed. I have a foggy mind and i m nt able to concentrate. Doctors kept me on depression med.
Posted Tue, 28 Jan 2014 in General Health
 
 
Answered by Dr. Shailja Puri 14 minutes later
Hello and welcome to XXXXXXX The symptoms that you are experiencing may be a manifestation of the depressive illness for which you are given the medication. You need to continue the medication as prescribed by your psychiatrist and stay in contact with by your doctor regularly. A change of drug or change of dosage may be required if symptoms still persist. Thanks and take care Dr Shailja P Wahal
Above answer was peer-reviewed by
 
Follow-up: What causes foggy brain? 12 minutes later
Wt z this i feel i am about to turn mad???
 
 
Answered by Dr. Shailja Puri 14 minutes later
Brief Answer: Consult your doctor for medication Detailed Answer: Hello, The thoughts that you are experiencing are not true. Sometimes the clarity of thought is lost and it should be managed at the earliest. I feel you will benefit with optimizing your current medication. I recommend that you consult your current treating doctor and discuss about your new thoughts. He/she should modify your current medications. Your mind will feel relaxed once you start the medication. Do not delay and consult your doctor at the earliest. Thanks and take care Dr Shailja P Wahal
Above answer was peer-reviewed by
 
Follow-up: What causes foggy brain? 6 hours later
I followed up my doctor n he says u need to continue wd the same medication... But y i feel sch weired feeling...like i can say it z nt a headache bt sort of weired feeling... Like reatrdation of mind. P.s my mmry too has become weak
 
 
Answered by Dr. Shailja Puri 3 hours later
Brief Answer: Continue the treatment and wait Detailed Answer: Hello and welcome again, You need to continue the medication and wait for the results to appear. In the mean while you need to relax using relaxation techniques like relaxation exercises and staying in contact with your family members. Do not burden yourself with work for some time. Thanks and take care Dr Shailja P Wahal
Above answer was peer-reviewed by
 
Follow-up: What causes foggy brain? 3 minutes later
Will i b all ryt ??? N will this madness like feeling go away???
 
 
Answered by Dr. Shailja Puri 7 minutes later
Brief Answer: Yes you will all right, you need to relax Detailed Answer: Hello and welcome again, Yes you will be well but for now you need to continue your medicine and relax for some time for results to appear. Thanks and take care Dr Shailja P Wahal
Above answer was peer-reviewed by
 
Follow-up: What causes foggy brain? 41 hours later
Doctor 1 thing i forgot to mention i olws feel palptations n my bp remain in the upper limit 130/90...
 
 
Answered by Dr. Shailja Puri 2 hours later
Brief Answer: Repeat bp at regular intervals Detailed Answer: Hello and welcome again, Palpitations are observed in number of conditions. Anxiety, panic attacks, heart problems are some of the causes of palpitations. A blood pressure of 130/90 is within normal range. Get your blood pressure at regular intervals to rule out hypertension. The systolic blood pressure is absolutely normal at 130. However, the diastolic blood pressure at 90 is slightly on the higher side. If the palpitations are very troublesome, you need to consult your physician for medication for the problem. Thanks and take care Dr Shailja P Wahal
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor